# SDR CA110708007

- Difficulty date: July 4, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,544 hours
- Engine: Ge CF348E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING THE APPROACH, THE ACFT ENCOUNTERED A MILD WAKE TURBULENCE AND RECEIVED A FLAP FAIL MESSAGE AND SLAT FAIL MESSAGE AND AOA FAIL MESSAGE AS WELL AS A STICK SHAKER ANTICIPATED MESSAGE.  ELECTED TO GO AROUND AND WAS UNABLE TO EXTEND THE FLAPS.  THE FLIGHT DID A FLAPLESS LANDING.   GVI OF LT OTBD SLAT SKEW SENSOR C/O AND TEST IAW AMM 27-83-00-05.  IAW FIM 27-81-00-810-805-A00, OPS TEST OF SLAT SYS C/O SERV IAW 27-80-00-710-801, A/500.  MX ALERT 27-80-21 -LT OTBD SLAT ACTUATOR TORQUE LIMITER-GVI C/OUT-NONE TRIPPED-NO FAULTS.
